# SDR DALA2024081208004

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,077 hours, 33,262 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Worn
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 NOSE GEAR MAKING LOUD CREAKING / GRINDING NOISE WHEN TURNING TILLER. CORRECTIVE ACTION: R&R NLG WHEELS FOUND BEARINGS WITH EXCESSIVE WEAR. IAW A319 AMM 32-45. OK TO CONT SVC. (6077510)
